# SDR SWAA2023031301703

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL ANGLE BETWEEN STA 380-400 BL 0' CRACKED<[01] REMOVED INTERCOSTAL ANGLE DAMAGED AT MAIN CABIN STA. 380 TO 400 BL. '0'. REF; SRM. 51-40-02;[02] VERIFIED STEP 1;[03] OK TO INSTALL NEW INTERCOSTAL;[04] INSTALLED INTERCOSTAL ANGLE AT MAIN CABIN BETWEEN STA 380-400 BL 0' AS PER SRM 51-40-02 AND DWG 143A5400;[05] VERIFIED STEP 4
